MAUDE Adverse Event Report: DENTIUM USA IMPLANTIUM; IMPLANT, ENDOSSEOUS, ROOT-FORM

DENTIUM USA IMPLANTIUM; IMPLANT, ENDOSSEOUS, ROOT-FORM
Model Number FX4308MLC
Medical Device Problem Codes Loss of Osseointegration (2408); Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 07/28/2017
Type of Reportable Event Serious Injury
Event or Problem Description
The dental implant fx4312mlc was removed on (b)(6) 2017 due to loss of osseointegration 5 years after implantation.The doctor indicated that bone resorption may have lead to the implant removal.The patient is diabetic and has been recovered without complications.

Brand Name
IMPLANTIUM
Common Device Name
IMPLANT, ENDOSSEOUS, ROOT-FORM
Manufacturer (Section D)
DENTIUM USA
6761 katella ave
cypress CA 90630
MDR Report Key6840120
Report Number3005503242-2017-00060
Device Sequence Number10927473
Product Code DZE
UDI-Device IdentifierD755FX4312MLC0
UDI-PublicD755FX4312MLC0
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K041368
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date04/25/2018
Device Model NumberFX4308MLC
Device Catalogue NumberFX4308MLC
Device Lot NumberA19X05J26DR
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/15/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/01/2017
Initial Report FDA Received Date09/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR